# SDR AALA202305318495

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 31,397 hours, 3,622 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31666
- Part serial: 2462
- Condition: Low Pressure
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, #7 TIRE SHOWS LOW PRESSURE. EMERGENCY DECLARED; FLIGHT RETURNED TO JFK LANDING SAFELY. REPLACED #7 MAIN LANDING GEAR TIRE ASSY PER AMM 32-45-01. NO LEAKS NOTED AT THIS TIME.
